<  Back to the Polytechnique Montréal portal

Adaptive Modulation for Space-Frequency Block Coded Ofdm Systems

Mohammad Torabi

Article (2008)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/20194/
Journal Title: AEU : International Journal of Electronics and Communications (vol. 62, no. 7)
Publisher: Elsevier
DOI: 10.1016/j.aeue.2007.07.008
Official URL: https://doi.org/10.1016/j.aeue.2007.07.008
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Torabi, M. (2008). Adaptive Modulation for Space-Frequency Block Coded Ofdm Systems. AEU : International Journal of Electronics and Communications, 62(7), 521-533. https://doi.org/10.1016/j.aeue.2007.07.008

Statistics

Dimensions

Repository Staff Only

View Item View Item